A modelling by rational approximations

Authors

  • Pavol Chocholaty University Bratislava, Slovakia
Abstract views: 159

Abstract

Not available.

Downloads

Download data is not yet available.

References

Barrodale, J., Roberts, F.D.K., An improved algorithm for discrete L₁ linear approximation, SIAM J. Numer. Anal., 10 (1973), pp. 839-848, https://doi.org/10.1137/0710069

Hovstad, R.M., Continued fraction tails and irrationality, The Rocky Mountain J. Math. 19, 4 (1989), pp. 1035-1041, https://doi.org/10.1216/rmj-1989-19-4-1035

Jacobsen, L., Waadeland, H., An asymptotic property for tails of limit periodic continued fractions, The Rocky Mountain J. Math. 20, 1 (1990), pp. 151-163, https://doi.org/10.1216/rmjm/1181073168

Jones, W.B., Thorn, W.J., Continued fractions, analytic theory and applications, Encyclopedia of Mathematics and its Application. (Addison-Wesley, Reading, Massachusetts, 1980).

Waadeland, H., Local properties of continued fractions, Lecture Notes in Math., 1237 (1987), pp. 239-250, https://doi.org/10.1007/bfb0072468

Downloads

Published

1994-08-01

How to Cite

Chocholaty, P. (1994). A modelling by rational approximations. Rev. Anal. Numér. Théor. Approx., 23(1), 55–62. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1994-vol23-no1-art5

Issue

Section

Articles